MathSciNet Relay Station
MathSciNet bibliographic data
MR1401696 11G09 (11R39)
Gekeler, E.-U.; Reversat, M. Jacobians of Drinfeld modular curves. J. Reine Angew. Math. 476 (1996), 27–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement